American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58K60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Fabio Scalco Dias, Raúl Oset Sinha and Maria Aparecida Soares Ruas. A formula relating inflections, bitangencies and the Milnor number of a plane curve. Proc. Amer. Math. Soc. 142 (2014) 2353-2368.
Abstract, references, and article information   
View Article: PDF

[2] J. C. F. Costa, M. J. Saia and C. H. Soares Júnior. Bi-Lipschitz $\mathcal{G}$-triviality and Newton polyhedra, $\mathcal{G} = \mathcal{R}$, $\mathcal C$, $\mathcal K$, $\mathcal{R}_V$, $\mathcal{C}_V$, $\mathcal{K}_V$. Contemporary Mathematics 569 (2012) 29-43.
Book volume table of contents   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1